On the Hartogs extension theorem

Volume 80 / 2003

Tomasz Sobieszek Annales Polonici Mathematici 80 (2003), 219-222 MSC: Primary 32D15. DOI: 10.4064/ap80-0-19


This paper contains a new approach to a proof of the Hartogs extension theorem and its generalisation. The proof bases only on one complex variable methods.


  • Tomasz SobieszekFaculty of Mathematics
    University of Łódź
    90-238 Łódź, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image